# SDR HNAA2023033000110

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 42,568 hours, 39,198 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BAG BAY FIRE INDICATION LIGHT ILLUMINATED
 HISTORY: NONE
FACT   DISCONNECTED AND RECONNECTED CANNON PLUGS ON BOTH BAG BAY SMOKE DECTECTORS. OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE.
